On asymptotic behaviour of universal fuzzy measures. (English) Zbl 1249.28026

Summary: The asymptotic behaviour of universal fuzzy measures is investigated in the present paper. For each universal fuzzy measure a class of fuzzy measures preserving some natural properties is defined by means of convergence with respect to ultrafilters.


28E10 Fuzzy measure theory
Full Text: EuDML Link


[1] Balcar B., Štěpánek P.: Set Theory (in Czech). Academia, Praha 1986
[2] Engelking R.: General Topology. Polish Scientific Publishers, Warszawa 1977 · Zbl 0684.54001
[3] Grekos G.: Sur la répartition des densités des sous-suites d’une suite donnée. Ph.D. Thesis, Université Pierre et Marie Curie, 1976
[4] Grekos G., Giuliano-Antonini, R., Mišík L.: On weighted densities. Czech Math. Journal · Zbl 1195.11018 · doi:10.1007/s10587-007-0087-z
[5] Grekos G., Volkmann B.: On densities and gaps. J. Number Theory 26 (1987), 129-148 · Zbl 0622.10044 · doi:10.1016/0022-314X(87)90074-6
[6] Kostyrko P., Šalát, T., Wilczynski W.: I-convergence. Real Anal. Exchange 26 (2000/2001), 669-686 · Zbl 1021.40001
[7] Strauch O., Tóth J. T.: Asymptotic density of \(A \subset {\mathbb{N}}\) and density of the ratio set \(R(A)\). Acta Arith. LXXXVII.1 (1998), 67-78 · Zbl 0923.11027
[8] Mesiar R., Valášková \?.: Universal fuzzy measures. Proc. IFSA 2003, Istanbul, pp. 139-142 · Zbl 1190.28012 · doi:10.1016/j.ijar.2006.12.012
[9] Pospíšil B.: Remark on bicompact spaces. Ann. Math. 38 (1937), 845-846 · Zbl 0017.42901 · doi:10.2307/1968840
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.